# SDR CALA2017013000214

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 29,380 hours, 10,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON RIGHT AFT OVERHEAD BINS WORK ONLY MOMENTARILY. FOUND POWER SUPPLY M2627 FAILS CAPACITY CHECK. REPLACED BATTERY PACK ON M2627 IAW AMM 33-51-06.
